Show simple item record

dc.contributor.authorStachurski, J
dc.contributor.authorMartin, V
dc.date.available2014-05-21T23:09:20Z
dc.date.issued2008-03-18
dc.identifier.citationStachurski, J. & Martin, V. (2008). Computing the Distributions of Economic Models via Simulation. Econometrica: journal of the Econometric Society, 76 (2), pp.443-450. https://doi.org/10.1111/j.1468-0262.2008.00839.x.
dc.identifier.issn0012-9682
dc.identifier.urihttp://hdl.handle.net/11343/29472
dc.description.abstractWe study a Monte Carlo algorithm for computing marginal and stationary densities of stochastic models with the Markov property, establishing global asymptotic normality and OP(n–1/2) convergence. Asymptotic normality is used to derive error bounds in terms of the distribution of the norm deviation.
dc.publisherEconometric Society
dc.subjectEconomic Theory
dc.titleComputing the Distributions of Economic Models via Simulation
dc.typeJournal Article
dc.identifier.doi10.1111/j.1468-0262.2008.00839.x
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentEconomics
melbourne.source.titleEconometrica: journal of the Econometric Society
melbourne.source.volume76
melbourne.source.issue2
melbourne.source.pages443-450
dc.description.pagestart443
melbourne.publicationid111462
melbourne.elementsid307026
melbourne.contributor.authorMartin, Vance
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record